| Catalog Number |
8442107025D |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/13/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6: a follow up report will be filed once the quality investigation is complete.H3 other text : awaiting confirmation if the device is available.
Event or Problem Description
It was reported that during a procedure the head of the bur broke off.The procedure was completed successfully, without a clinically significant delay; no medical intervention was reported.No further information was reported.
Event or Problem Description
Additional Manufacturer Narrative
H6: the quality investigation is complete.